# SDR SWAA2025041524221

- Difficulty date: April 13, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 77,568 hours, 46,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT EXTERIOR EMERGENCY LIGHT INOP <[01].  RELAMPED LH AFT EXTERIOR EMERGENCY LIGHT REF AMM 33-51-04. OPS CHECK GOOD.
